Sep 15, 2010 - 7:07 pm
Let me start at the beginning, my Cisplatin treatment was actually the 4th bag they hung on me with a totalof 6 infused. it all started with a one Liter bag eash of NS w/ Magnesium and Potassium. Then a drug called Ethyol was given with me laying flat on my back with my legs raised and my BP was monitored every 3 min. As she predicted, my BP would drop, I would get hot flashes, palpitations, skin color would turm white or gray and nausea would set in but the expectation was for absolutely no vomiting. this all lasted 30 - 40 min. with only some nausea and no vomiting. Next was the 45 min. infusion of Cisplatin which was uneventfull followed by 2 more one Litre bags of magnesium and Potassium. Total day lasted 6 hours.
Day 2 I felt great, got up worked from home, went to the office then drove myself to my Radiation Appt. and drove home. All is good. My wife was able to give me my one liter bolus of NS that evening and I went to bed.
Day 3 I woke up feeling nauseated and took some compazine and ativan which kept it from becoming severe but it was with me all day. I slept a good part of the day and then discovered my Hohn catheter was Bleeding. I went to Intervention radiology and they said the lovenox I am on was causing the bleeding around the 2 stitches used to secure the line. He injected the site with Lodocaine and Epinephering and placed a compression bandage on it. I then went to radiation and went home.
I was told Monday that by thursday-Sunday would be when my White Blood Count would be at it's lowest. What can I expect to feel like for the next several days or until I have my nect Chemo in just under 3 weeks??
My gut feels like it cannot tollerate any regular food, I am drinking water, some sprite for ease of stomach aches and nutrition shakes to keep the calories up.
ANY SUGGESTIONS OR ADVICE??